Uniqueness of equilibrium states for some partially hyperbolic horseshoes
Alexander Arbieto Luciano Prudente
Discrete & Continuous Dynamical Systems - A 2012, 32(1): 27-40 doi: 10.3934/dcds.2012.32.27
In this note, we consider a partially hyperbolic horseshoe and prove uniqueness of equilibrium states for a class of potentials. In particular we obtain that there exists a unique maximal entropy measure.
keywords: Partially hyperbolic horseshoes Equilibrium States maximal entropy measure.

Year of publication

Related Authors

Related Keywords

[Back to Top]